# SDR CA150727010

- Difficulty date: July 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Power Turbine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED VIBRATION IN FLIGHT WITH STRANGE RATTLING SOUND AND VIBRATION IN CONDITION LEVER ON NR 2 ENGINE. AFTER AND ADDITIONAL GROUND RUNS AND INVESTIGATION, ONE PT BLADE WAS FOUND FRACTURED.
